# SDR CA101105003

- Difficulty date: October 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 427
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Nr 1 Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INITIAL GROUND RUN, WHEN TRYING TO CROSS START THE NR 1 ENGINE (WITH NR 2 RUNNING), THE "BUS INTERCONNECT" RELAY OPENED IN THE MIDDLE OF THE START, THUS NO LONGER SUPPLYING ELECTRICAL POWER TO NR 1 ENGINE STARTER GEN PROBLEM RELATED TO UNLOCKED ELECTRICAL CONNECTOR PINS IN TERMINAL BLOCK.
